Home Limit theorems for conditional distributions
Article
Licensed
Unlicensed Requires Authentication

Limit theorems for conditional distributions

  • SH. A. MIRAKHMEDOV
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 4 Issue 6

Published Online: 2009-10-09
Published in Print: 1994

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1994.4.6.519/html
Scroll to top button